Complications with Lyrica

Tell us what you are using to treat your MS-- and how you are doing.

Complications with Lyrica

Postby lmacalus » Mon Aug 24, 2009 9:00 pm

Anyone else having a bad experience with this drug... when they say a side could be sudden rapid weight gain the are not kidding - roughly 30 lbs in less than 3 months and the weight is not wanting to budge - Just what we need another challenge!
User avatar
lmacalus
Family Member
 
Posts: 65
Joined: Sun Apr 05, 2009 3:00 pm

Advertisement

Postby msmything » Sun Nov 08, 2009 12:45 am

I stopped taking Lyrica after 1 week. it made me dizzy, which the doc said would go away, but it also make as hungru as a horse ALL OF THE TIME i absolutely could not satisfy my hunger..shoulda tried a snickersLLOL
Yeah I went up a few in just the one week and i was still exercising 4 days /wk at that time.
I've never been particularly vain, but that was too much, and you know that you don't need and extra 30 lbs to drag around on an already tired body
User avatar
msmything
Family Elder
 
Posts: 282
Joined: Sat May 17, 2008 3:00 pm
Location: Chicagoland

Postby lmacalus » Sat Feb 27, 2010 6:06 pm

the gret news is the weight is finally going away - ehoo hoo! A new ayervedic practing neurologist has got my digestion realigned, which in combination with a 2 moth detox eliminated ALL nerve pain and in combination with a Tumeric supplement daily symptoms have subsided ednough that I am also off my pulse IV steriods (3 grams every 6 weeks0 --- all of it has led to a weight loss of 30lbs so far with NO major dieting or excersing... WOW
User avatar
lmacalus
Family Member
 
Posts: 65
Joined: Sun Apr 05, 2009 3:00 pm


Return to Regimens

Who is online

Users browsing this forum: No registered users